# SDR AALA20120726003

- Difficulty date: July 26, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- Aircraft time: 71,720 hours, 36,034 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX   CREW REPORTED PRESSURIZATION PROBLEMS AND CABIN PRESSURIZATION LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CABIN PRESSURE CONTROLLER ONE AND TWO, CIRCUIT BREAKER J2 AND RELAY R2-258.  SYSTEM GROUND CHECK NORMAL OPERATION.
